# SDR 07FDEA04937

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BETWEEN FR 64/3461 AND 63/3408 STR 52R CORRODED.   REMOVED CORROSION IAW A310-200 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW A310-  200 SRM 51-10-00.  REMOVED AND REPLACED STRINGER SECTION IAW A310-200 SRM 53-10-  14   PG 203/204
